# SDR HNAA2018091900225

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 47,262 hours, 40,107 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

E1 IDLE STOP FAIL. TROUBLESHOT IN REF TO FIM 76-13-810-801-A PG 210 BLOCK 32. FAILURE OF RELAY K0257. R&R RELAY K0257 IN REF TO AMM 20-13-02-04. OPS CHECK GOOD AT THIS TIME OK FOR SERVICE.
